Semiclassical analysis for the Kramers-Fokker-Planck equation


Herau, Frederic and Sjostrand, Johannes and Stolk, Christiaan C. (2005) Semiclassical analysis for the Kramers-Fokker-Planck equation. Communications in Partial Differential Equations, 30 (5-6). pp. 689-760. ISSN 0360-5302

open access
Abstract:We study some accurate semiclassical resolvent estimates for operators that are neither selfadjoint nor elliptic, and applications to the Cauchy problem. In particular we get a precise description of the spectrum near the imaginary axis and precise resolvent estimates inside the pseudo-spectrum. We apply our results to the Kramers-Fokker-Planck operator.
Item Type:Article
Copyright:© 2005 Taylor & Francis
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 226230